# SDR 96ZZZX979

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732H
- Make and model: Bell 206L-3
- Aircraft serial: 51607
- Engine: Allsn 250C30P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6899001
- Condition: Defective
- Location: Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE 'ERRATIC SPRAY PATTERN'.
